| Model Number |
3214 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/11/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had their lead explanted for an unknown reason on an unknown date.
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.Attempts were made to obtain complete event information.
Additional Manufacturer Narrative
Additional information received indicates this device was not explanted and there is no allegation against the device.This event is no longer reportable.